# SDR ALG2005F00037

- Difficulty date: July 1, 2005
- Submitted: July 26, 2005
- Operation: Air carrier
- Aircraft: N705AL
- Make and model: Skrsky S76
- Aircraft serial: 760267
- Engine: Allsn 250C30S
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 407612
- Part serial: 110174
- Condition: Inoperative
- Location: Master
- Stage of operation: NR
- How discovered: 9
- Nature of condition: M
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT, THE BATTERY HOT LIGHT CAME ON, THEN THE BTTERY OFF LIGHT CAME ON.  THE PILOT FOLLOWED THE EMERGENCY CHECK LIST AND LANDED.  THE MECHANIC REMOVED AND REPLACED THE BATTERY, OPS CHECKED PERFORMED AND THE AC WAS RETURNED TO SERVICE.  (K)
